# SDR AWXA0001274

- Difficulty date: February 7, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 328 LBL 47 FORE AND AFT INTERCOSTAL ATTACH ANGLES ARE CRACKED.  ATTACH ANGLES REPLACED IAW SRM 51-10-02.
